Scientific article
OA Policy
French

Pricing American options under stochastic volatility and stochastic interest rates

Published inJournal of financial economics, vol. 98, no. 1, p. 145-159
Publication date2010
Abstract

We introduce a new analytical approach to price American options. Using an explicit and intuitive proxy for the exercise rule, we derive tractable pricing formulas using a short-maturity asymptotic expansion. Depending on model parameters, this method can accurately price options with time-to-maturity up to several years. The main advantage of our approach over existing methods lies in its straightforward extension to models with stochastic volatility and stochastic interest rates. We exploit this advantage by providing an analysis of the impact of volatility mean-reversion, volatility of volatility, and correlations on the American put price.

Keywords
  • American options
  • Stochastic volatility
  • Stochastic interest rates
  • Asymptotic approximation
Citation (ISO format)
MEDVEDEV, Alexey, SCAILLET, Olivier. Pricing American options under stochastic volatility and stochastic interest rates. In: Journal of financial economics, 2010, vol. 98, n° 1, p. 145–159. doi: 10.1016/j.jfineco.2010.03.017
Main files (1)
Article (Accepted version)
accessLevelPublic
Identifiers
Journal ISSN0304-405X
461views
397downloads

Technical informations

Creation14/01/2016 16:54:00
First validation14/01/2016 16:54:00
Update time15/03/2023 01:05:06
Status update15/03/2023 01:05:06
Last indexation31/10/2024 03:34:48
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack